It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


Hello to all of you. I am a regular visitor to the Lupus board and have tryed posting this there but have not had much luck with responses. I have a question to pose to you that I am hoping as you have all been so helpfull in the past you will be again. Little back story first off, I am a 29 year old woman with Systemic Lupus, I work in the health care field and was given the Hep B vaccination 7-26-05 it was the second dose of the three part series. Within a couple of hours of recieving the shot I began to get very ill. That evening I ended up in the local ER where they performed a spinal tap. They released me from the hospital the following day still in a lot of pain and very sick to my stomach. After sleeping all day on the 27th I tried to go back to work on the 28th, at which point things got worse. I went home that day and was sent back to the hospital by my internist, they deterimed that the spinal tap had not healed and did a blood patch which did make the headache alot better. However for the next couple of days a mild headache continued and so did the nausea and vomiting. It has now been over a week and the headache still comes and goes, and I am left with decreased mobility on the left side of my body and a cool tingling sensation on the left side of my head. I can't return to work and find that sometimes my thinking is very clouded and confused. My white blood cell count is extremely low and my current ANA is high. I am not sure if the immunization started all of this, but I am concerned that this may be a lasting affect. This has been very trying and up till now my Lupus has not caused any major problems, so I am scared. I saw a neurologist and he doesn't seem to think that my lupus is the cause for the problems on my left side so I really don't know what to think. I am having an MRI tonight and an EEG on the 16th so hopefully that will help to narrow things down some. In the mean time any info you can give will help. Have any of you experinced something like this? Do you think this is because of the immunization? Will it last long? Please help, I know that this is rather lengthy and might not make the most sense but please bare with me. Thank you all once again sometimes I feel better just knowing that someone out there understands and doesn't just think I am crazy!!!

Update: It has now been close to two weeks and I am still experincing the decreased mobility on the left side (it is like I tell it to work and it just doesn't), and periodic headaches which are worse then I have ever had in my life, the confusion still comes and goes but seems less frequent. I truley believe that this started or is a result of the Hepititis B vacc. that I recieved and I will not get another dose, have any of you ever heard of something like this? Please help!

:confused:





All times are GMT -7. The time now is 05:33 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!